# SDR UALA2011091404980

- Difficulty date: September 13, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 66,926 hours, 12,089 cycles
- Engine: Pwa PW4077
- System (JASC): 2330 · Entertainment System
- Part: Module
- Part number: 285W00271
- Part serial: 159
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CACP TEST INDICATES BAD ZMU NR 3.  REPLACED ZMU3 PER AMM.
